As an Amazon Associate I earn from qualifying purchases.
This product is a pain reliever and fever reducer for adults. Push & turn cap: the container has a child-resistant cap. Purpose: goodsense acetaminophen extended-Release Tablets, 650 mg is a pain reliever and fever reducer that can be used for the temporary relief of minor pain of arthritis.
Aspirin free, gluten free: extended release caplets capsule-shaped tablets each provide 650 mg of acetaminophen, pain reliever and fever reducer, and contain no aspirin. This product is gluten free. Active ingredient: goodsense acetaminophen extended-Release Tablets, 650 mg active ingredient is acetaminophen 650 mg. Effective for minor arthritis pain.

Goodsense extra strength pain relief, toothache, acetaminophen Caplets, 500 mg, headache, muscular aches, minor pain of arthritis, backache, temporarily relieves minor aches and pains due to: the common cold, and premenstrual and menstrual cramps.

Use this oral pain reliever as a fever reducer and to relieve minor aches and pains, the common cold, headache, knee pain, including those due to minor pain of arthritis, backache, muscle aches, toothache, and premenstrual and menstrual cramps.
Experience effective relief and alleviate minor arthritic knee and minor joint pains with Tylenol, the OTC brand for arthritis pain and the #1 doctor recommended brand for pain relief and fever reduction.

Extra strength: these extra strength caplets are made for fast relief, with 500 mg of acetaminophen. The package features a child-resistant cap. This product is a gluten free pain reliever and fever reducer.
For adults: amazon basic care rapid release pain Relief, Acetaminophen Caplets 500 mg, contain an extra strength pain reliever and fever reducer for adults and children ages 12 years and over.

Amazon basic care extra strength pain relief, minor pain of arthritis, headache, toothache, 500 mg, temporarily relieves minor aches and pains due to: the common cold, backache, Acetaminophen Caplets, muscular aches, and premenstrual and menstrual cramps also temporarily reduces fever.

Get all the benefits of an effective pain reliever with Rite Aid Acetaminophen— designed for effective pain relief. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
Aspirin free: these pain relief pills contain 500 mg of pain relieving, joint, fever reducing acetaminophen without any aspirin. This aspirin-free muscle, or back pain relief medicine is formulated for those with aspirin allergies or sensitivities. Rite aid acetaminophen’s easy-to-swallow caplet makes these menstrual pain relief, joint/muscle pain relief, and migraine relief pills ideal for use at home or on-the-go.

Experience fast-acting, knee and arthritis aches and pains with Tylenol, joint, effective relief and alleviate muscle, the #1 doctor recommended brand for pain relief and fever reduction. Each extended-release tablet contains 650 mg of acetaminophen and features two unique layers - the first is fast-acting and the second is long-lasting - for effective minor joint, minor arthritis and muscle pain that works as hard as you do.
This oral pain reliever medicine reduces fever and helps alleviate minor aches and pains, so you can take control of your joint and muscle pain and take back your day with pain relief that works as hard as you do.

Your support to get back on track… lift away that throbbing pain in your head quickly and return to doing what you love. That's why timely gives you National Brand equivalency at a fraction of the cost.
400 caplets are plenty enough to provide a long-term supply for the family. An easy way to be pain-free… adults and children 12 years and over can take our Rapid Release Acetaminophen 500mg. Simply follow the directions on the bottle and use as directed to experience safe and fast pain relief. Priced right… one of our core missions is to save you from the branding trap.
1. Good Sense
#ad
650 mg, White, Good Sense Acetaminophen Extended-Release Tablets, Arthritis Pain, 24 Count Pack of 1
#adGood Sense #ad - Temporary pain relief: this product may also be used to temporarily relieve other minor aches and pains due to: muscular aches, the common cold, backache, premenstrual and menstrual cramps, headache, toothache.This product is a pain reliever and fever reducer for adults. Push & turn cap: the container has a child-resistant cap. Purpose: goodsense acetaminophen extended-Release Tablets, 650 mg is a pain reliever and fever reducer that can be used for the temporary relief of minor pain of arthritis.
More information #ad
Under 18 years of age, ask a doctor. Compare to the active ingredient in Tylenol 8HR Arthritis Pain. Aspirin free, gluten free: extended release caplets capsule-shaped tablets each provide 650 mg of acetaminophen, pain reliever and fever reducer, and contain no aspirin. This product is gluten free. Active ingredient: goodsense acetaminophen extended-Release Tablets, 650 mg active ingredient is acetaminophen 650 mg. Effective for minor arthritis pain.
Brand | Good Sense #ad |
Manufacturer | Perrigo Company #ad |
Height | 1.63 Inches |
Length | 1.69 Inches |
Weight | 0.09 Pounds |
Width | 2.88 Inches |
Part Number | 966626 |
Model | 966626 |
More information #ad
2. Good Sense
#ad
GoodSense Extra Strength Pain Relief, Acetaminophen Caplets, 500 Count, 500 mg
#adGood Sense #ad - Pain: pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis. Use: acetaminophen may be used as a pain reliever and fever reducer for adults and children 12 years and over.Goodsense extra strength pain relief, toothache, acetaminophen Caplets, 500 mg, headache, muscular aches, minor pain of arthritis, backache, temporarily relieves minor aches and pains due to: the common cold, and premenstrual and menstrual cramps.
More information #ad
Acute pain: acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer. Active ingredient: goodsense extra strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets. It also temporarily reduces fever.Brand | Good Sense #ad |
Manufacturer | Good Sense #ad |
Height | 5.75 Inches |
Length | 3.06 Inches |
Weight | 0.7 Pounds |
Width | 3.06 Inches |
Part Number | 1 |
More information #ad
3. Tylenol
#ad
100 Count, Tylenol 8 Hour Arthritis & Joint Pain Acetaminophen Caplets
#adTylenol #ad - 100 count bottle of tylenol 8 hour arthritis pain extended-Release Caplets with acetaminophen to provide fast-acting, ankles, temporary relief of minor arthritis and joint pain in hands, wrists, knees, elbows and feet. These oral arthritis pain relief caplets can be used by adults 18 years and older to temporarily relieve arthritis pain and have an excellent safety profile when used as directed.Use this oral pain reliever as a fever reducer and to relieve minor aches and pains, the common cold, headache, knee pain, including those due to minor pain of arthritis, backache, muscle aches, toothache, and premenstrual and menstrual cramps.
More information #ad
Each extended-release tablet contains 650 mg of acetaminophen, a known pain relieving and fever reducing ingredient, with two layers of effective pain relief - the first layer acts fast to relief joint pain, and the second lasts up to 8 hours. Experience effective relief and alleviate minor arthritic knee and minor joint pains with Tylenol, the OTC brand for arthritis pain and the #1 doctor recommended brand for pain relief and fever reduction.
Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 3.84 Inches |
Length | 2.22 Inches |
Weight | 0.24 Pounds |
Width | 2.22 Inches |
Part Number | ASINPRILAK2754 |
Model | ASINPRILAK2754 |
More information #ad
4. Amazon Basic Care
#ad
Extra Strength Pain Reliever and Fever Reducer, Amazon Basic Care Rapid Release Pain Relief, 400 Count, Acetaminophen Caplets 500 mg
#adAmazon Basic Care #ad - Active ingredient: amazon basic care rapid release acetaminophen 500 mg Caplets active ingredient is 500 mg of acetaminophen, a pain reliever and fever reducer. Also temporarily reduces fever.Extra strength: these extra strength caplets are made for fast relief, with 500 mg of acetaminophen. The package features a child-resistant cap. This product is a gluten free pain reliever and fever reducer.
More information #ad
Acetaminophen pain relief: Aspirin and caffeine free. Compare to tylenol Extra Strength Rapid Release Gels active ingredient. Effective: this product temporarily relieves minor aches and pains due to headache, minor pain of arthritis, backache, the common cold, muscular aches, toothache and premenstrual and menstrual cramps. For adults: amazon basic care rapid release pain Relief, Acetaminophen Caplets 500 mg, contain an extra strength pain reliever and fever reducer for adults and children ages 12 years and over.
Brand | Amazon Basic Care #ad |
Manufacturer | Perrigo Company - Basic Care #ad |
Height | 5.3 Inches |
Length | 2.88 Inches |
Weight | 0.7 Pounds |
Width | 2.88 Inches |
More information #ad
5. Amazon Basic Care
#ad
200 Count, Acetaminophen Caplets, Amazon Basic Care Extra Strength Pain Relief, 500 mg
#adAmazon Basic Care #ad - Use: acetaminophen may be used as a pain reliever and fever reducer for adults and children 12 years and over. Acute pain: acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer.Amazon basic care extra strength pain relief, minor pain of arthritis, headache, toothache, 500 mg, temporarily relieves minor aches and pains due to: the common cold, backache, Acetaminophen Caplets, muscular aches, and premenstrual and menstrual cramps also temporarily reduces fever.
More information #ad
Active ingredient: amazon basic care extra strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets. Pain: pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis.Brand | Amazon Basic Care #ad |
Manufacturer | Basic Care #ad |
Height | 4.3 Inches |
Length | 2.23 Inches |
Weight | 0.32 Pounds |
Width | 2.23 Inches |
Part Number | 1 |
Model | CSAVBLK;ASD;LF |
More information #ad
6. Rite Aid
#ad
500 Caplets | Pain Reliever & Fever Reducer | Migraine Relief Products | Joint & Muscle Pain Relief Pills | Menstrual Pain Relief | Back Pain Relief, Rite Aid Extra Strength Acetaminophen, 500mg
#adRite Aid #ad - Pain reliever & fever reducer: rite aid extra strength Acetaminophen caplets reduce fevers temporarily while offering minor headache or migraine relief, relief from muscular and body aches, and pains often associated with arthritis and/or joint pain. Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs.Get all the benefits of an effective pain reliever with Rite Aid Acetaminophen— designed for effective pain relief. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
More information #ad
Easy to swallow caplets: acetaminophen caplets’ shape make them easier to swallow. Extra strength: compare rite aid’s extra strength acetaminophen 500mg caplets to the active ingredient in Extra Strength Tylenol. Aspirin free: these pain relief pills contain 500 mg of pain relieving, joint, fever reducing acetaminophen without any aspirin. This aspirin-free muscle, or back pain relief medicine is formulated for those with aspirin allergies or sensitivities. Rite aid acetaminophen’s easy-to-swallow caplet makes these menstrual pain relief, joint/muscle pain relief, and migraine relief pills ideal for use at home or on-the-go.
Brand | Rite Aid #ad |
Manufacturer | Rite Aid #ad |
Part Number | 011822300230 |
More information #ad
7. Tylenol
#ad
100 Count, Tylenol 8 Hour Muscle Aches & Pain Acetaminophen Tablets for Muscle & Back Pain
#adTylenol #ad - When used as directed, these pain relief tablets have an excellent safety profile. These pain relief tablets can be used by adults and children who are 12 years and older to relieve minor muscle aches and pain for up to 8 hours.Experience fast-acting, knee and arthritis aches and pains with Tylenol, joint, effective relief and alleviate muscle, the #1 doctor recommended brand for pain relief and fever reduction. Each extended-release tablet contains 650 mg of acetaminophen and features two unique layers - the first is fast-acting and the second is long-lasting - for effective minor joint, minor arthritis and muscle pain that works as hard as you do.
More information #ad
100 count bottle of tylenol 8 hour muscle aches & pains acetaminophen Tablets to provide temporary relief of minor aches and pains such as muscle aches, toothache, the common cold, headache, joint pain, back pain, and menstrual cramps. This oral pain reliever medicine reduces fever and helps alleviate minor aches and pains, so you can take control of your joint and muscle pain and take back your day with pain relief that works as hard as you do.
Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 4 Inches |
Length | 2.38 Inches |
Weight | 42 ounces |
Width | 2.38 Inches |
Part Number | 493961 |
Model | 493961 |
More information #ad
8. TIME-CAP LABS, INC.
#ad
National Brand Equivalency, Rapid Release Acetaminophen 500mg 400Ct, Extra Strength Acetaminophen Rapid Release, Temporarily Relieves Minor Aches and Pains due to the Common Cold, Headache
#adTIME-CAP LABS, INC. #ad - We believe that pain relief should be affordable to everyone at a fair price. Relieve minor aches and pains… got nagging pain weighing you down? Take our Acetaminophen Rapid Release caplets and experience fast relief! This medicine contains 500 mg of Acetaminophen active ingredient for fast pain relief.Your support to get back on track… lift away that throbbing pain in your head quickly and return to doing what you love. That's why timely gives you National Brand equivalency at a fraction of the cost.
More information #ad
Our rapid release acetaminophen 500mg helps you stand up to minor aches and pains due to headaches, minor pain of arthritis, toothaches, premenstrual and menstrual cramps, and the common cold. Fast pain relief for your loved ones… supply these caplets in your medicine cabinet for hassle-free pain relief. 400 caplets are plenty enough to provide a long-term supply for the family. An easy way to be pain-free… adults and children 12 years and over can take our Rapid Release Acetaminophen 500mg. Simply follow the directions on the bottle and use as directed to experience safe and fast pain relief. Priced right… one of our core missions is to save you from the branding trap.
Brand | TIME-CAP LABS, INC. #ad |
Manufacturer | TIME-CAP LABS, INC. #ad |
Height | 3 Inches |
Length | 5.5 Inches |
Width | 3 Inches |
Part Number | FETEGT4928 |
More information #ad